MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE SCOPE 2.0, 125MM; LAPAROSCOPE

ARTHREX, INC. NANONEEDLE SCOPE 2.0, 125MM; LAPAROSCOPE
Model Number NANONEEDLE SCOPE 2.0, 125MM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 12/01/2025, it was reported by a sales representative via (b)(4) that an ar-3210-0070 nanoneedle scope did not plug into the ar-3200-0030 console.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
NANONEEDLE SCOPE 2.0, 125MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23864049
Report Number1220246-2025-05752
Device Sequence Number10048506
Product Code GCJ
UDI-Device Identifier00888867518810
UDI-Public(01)00888867518810(11)220701(17)270630(10)F125070001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250728
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANONEEDLE SCOPE 2.0, 125MM
Device Catalogue NumberAR-3210-0070
Device Lot NumberF125070001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown